-4%
,

Zyrtec Allergy 24 Hour Dissolve Tabs


Brand Zyrtec
Ingredients Active ingredient (in each tablet): Cetirizine HCl 10 mg (antihistamine) Inactive ingredients: amino methacrylate copolymer, anhydrous citric acid, colloidal silicon dioxide, crospovidone, flavors, hydroxypropyl cellulose, magnesium stearate, mannitol, microcrystalline cellulose, sodium bicarbonate, sodium starch glycolate, sucralose
Item Form Tablets
Flavor Citrus
Package Type Bottle

KSh2,060 KSh2,140

Product Description

Get effective relief from allergy symptoms caused by hay fever and other upper respiratory allergies with easy-to-take Zyrtec Allergy Relief Dissolve Tablets. This prescription-strength allergy medicine starts working hard at hour 1 and works twice as hard when you take it again the next day. From the #1 allergist-recommended brand among OTC oral antihistamines, this seasonal allergy medicine contains 10 milligrams of cetirizine hydrochloride in each tablet and helps treat symptoms caused by both indoor and outdoor allergies, including runny nose, sneezing, and itchy, watery eyes, nose and throat. Available in a tangy citrus flavor, one dose of Zyrtec allergy relief dissolve tablets provides effective relief for a full 24 hours and is suitable for those ages 6 and older.

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Zyrtec Allergy 24 Hour Dissolve Tabs”

There are no reviews yet.

Start Chatting
1
Need help? Lets Chat!
Hello,
How can we help you today?